sexologist-icon
Can allerga delay periods
I had taken T Allerga 120 mg ( 5 tablets on doctor's prescription) for skin allergy. I read one of the side effects could be irregular menstruation. My period has been delayed by 3 days. Is this a side effect ?
42 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sharath Kumar K N
General Physician 3 yrs exp Mandya
Hello,,, yes tab. Allerga (fexofenidine), could rarely cause painfull menstruation or very rarely irregular periods. If so your periods will resume to normal once you stop it. But before that there are few common things that can delay periods, that should be ruled out. Here are common condition that can delay periods - Overstress , Hormonal imbalance , Imbalanced diet , Weight loss , Thyroid diseases , Obesity , Depression , Ovulation deficiency , Polycystic ovarian diseases, or even pregnancy(if sexually active). If no symptoms are there regarding this then don't worry,, your periods will resume soon after stopping tablets.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.